# SDR IPXA2023021390955

- Difficulty date: February 1, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 65,676 hours, 15,311 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Part number: ARB02969
- Condition: Cracked
- Location: L/H Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING DROOPED L/E HAS A CRACKED WEB.REMOVED, FABRICATED, REPLACED CRACKED WEB ON THE L/H WING DROOPED L/E IAW SRM 51-35-02 AND 51-31-01 (MINOR)
